MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MIS HUB; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MIS HUB; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120900
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 24 events were reported for this quarter.Product return status 23 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.Additional information 24 devices were not labeled for single-use.24 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 24 malfunction events in which the device reportedly overheated.- 14 events had no patient involvement; no patient impact.- 9 events had patient involvement; no patient impact.- 1 event had insufficient information received.
 
Event or Problem Description
This report summarizes 24 malfunction events in which the device reportedly overheated.- 14 events had the problem identified during a non-clinical procedure.-there was no patient involvement.- 10 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 24 previously reported events are included in this follow-up record.Product return status 24 devices were evaluated based on historical data analysis.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 24 previously reported events are included in this follow-up record.Product return status: 1 device was received.23 devices were evaluated based on historical data analysis.
 
Event or Problem Description
This report summarizes 24 malfunction events in which the device reportedly overheated.14 events had the problem identified during a non-clinical procedure; there was no patient involvement.10 events had patient involvement: no patient impact.

Brand Name
MIS HUB
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19823100
Report Number3015967359-2024-01496
Device Sequence Number8694898
Product Code HBE
UDI-Device Identifier07613327096439
UDI-Public07613327096439
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized24
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2024
Supplement Date Received by Manufacturer06/30/2024
06/30/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date01/27/2025
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown